# SDR ASOA20140318055

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213601
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM SUPPORT FLANGE CRACKED NEAR FOOT RADIUS AT FRAME 47 ON OTBD SIDE OF BEAM.
